MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC; REPLACEMENT HEART-VALVE
Model Number 305U23
Medical Device Problem Codes Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Valvular Stenosis (2697); Heart Failure/Congestive Heart Failure (4446)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 16 years and 7 months post implant of this 23mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as valve stenosis, hemodynamics instability and congestive heart failure (chf).No intervention or adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B1, b2, b5 and imf (annex f) were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received on january 28, 2026.The patient successfully had 23mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.

Brand Name
MOSAIC
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24092337
Report Number2025587-2026-00057
Device Sequence Number10238860
Product Code DYE
UDI-Device Identifier00885074253244
UDI-Public(01)00885074253244(17)140224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2014
Device Model Number305U23
Device Catalogue Number305U23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/05/2026
Date Device Manufactured03/19/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale